Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does intake of Primolut-N help in delaying menstruation?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13710 Questions

default
Posted on Mon, 19 Sep 2016 in Women's Health
Question: Hi doctor..my last cycle was on 20th July. .. I was expecting my periods with a 2 to 3 days of delay wch is routine in my case.. its 27th Aug now and I am yet to get my periods.. I am spotting a little since last 2 days. Since I have ganesha at my place next week... I want to now delay my periods....as I have already waited long.. I bleed for 5 days with 4 additional days of spotting. I cannot afford to get periods now ..is primolute the answer for now
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Primolut can help.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Since a spotting has already started, it is suggestive of an impending periods. Taking primolut now can cause this spotting to persist for next 3-4 days and then you will have the periods after you stop taking Primolut.
Even after taking Primolut a mild spotting can persist but the period can be delayed. To delay the periods you need to start taking Primolut now thrice a day and continue taking it till Ganesha XXXXXXX is over.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on